# SDR 02032901

- Difficulty date: March 29, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N547NA
- Make and model: Boeing 757236
- Aircraft serial: 29946
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Component: Battery Pack
- Component part number: 20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Cabin Emergency Lights row 7abc to 15abc INOP. Replaced battery pack fuse on L-2 door I.A.W. MM33-51-00, Ops. Check good
